On some properties of Buhmann functions

Authors

  • V. P. Zastavnyi

Abstract

We study functions introduced by Buhmann. The exact exponent of smoothness of these functions is obtained and the problem of positivity of their Hankel transforms is analyzed.

Published

25.08.2006

Issue

Section

Research articles

How to Cite

Zastavnyi, V. P. “On Some Properties of Buhmann Functions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 58, no. 8, Aug. 2006, pp. 1045–1067, https://umj.imath.kiev.ua/index.php/umj/article/view/3513.